# SDR SWIA201334161

- Difficulty date: July 16, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,153 hours, 21,917 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION AFT GREASE HOLES ARE CRACKED.  C-CHECK R&R LT MLG TRUNNION IAW REO.
